A matrix variation on Ramus's identity for lacunary sums of binomial coefficients
MetadataShow full item record
Dobson, John Blythe
Dobson, John Blythe. "A matrix variation on Ramus's identity for lacunary sums of binomial coefficients." International Journal of Mathematics and Computer Science 12 (2017): 27–42.
We study the well-known lacunary sums of binomial coefficients considered, most notably, by Christian Ramus, and their connection to a special kind of harmonic number associated with the first case of Fermat's Last Theorem. For one case of Ramus's famous identity we obtain a variation in which some of the parameters are replaced by square matrices of arbitrary dimension.